# SDR HEEA083432

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,376 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: CK726424
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK DOES NOT RUN WITH GOOD POWER AND GROUND. SCRAPPED.
